Alert archive / Washington / Gale Warnings in 2011

Gale Warning 44, NWS Seattle, WA

April 20, 2011

NWS Seattle, WA issued this gale warning at Apr 20, 2011, 6:22 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 20, 2011, 6:22 PM PDT (01:22 UTC)
Expired
Apr 21, 2011, 3:02 AM PDT
In force
9 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

857 
WHUS76 KSEW 210122
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
622 PM PDT WED APR 20 2011

PZZ131-132-210700-
/O.UPG.KSEW.SC.Y.0690.000000T0000Z-110421T1300Z/
/O.NEW.KSEW.GL.W.0044.110421T0122Z-110421T0700Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
622 PM PDT WED APR 20 2011

...GALE WARNING IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* AFFECTED AREAS...CENTRAL AND EASTERN STRAIT OF JUAN DE FUCA.

* WIND...WEST WIND 25 TO 35 KNOTS...EASING AFTER MIDNIGHT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-210930-
/O.CON.KSEW.SC.Y.0690.000000T0000Z-110421T1300Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
622 PM PDT WED APR 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY.

* AFFECTED AREAS...COASTAL AND NEAR SHORE WATERS.

* WIND AND SEAS...NORTHWEST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-210930-
/O.CON.KSEW.SC.Y.0690.000000T0000Z-110421T1000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
622 PM PDT WED APR 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* AFFECTED AREAS...WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA.

* WIND AND SEAS...WEST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-210930-
/O.CON.KSEW.SC.Y.0690.000000T0000Z-110421T1000Z/
ADMIRALTY INLET-
622 PM PDT WED APR 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* AFFECTED AREAS...ADMIRALTY INLET.

* WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
2 follow-up statements
631 
WHUS76 KSEW 210409
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
909 PM PDT WED APR 20 2011

PZZ131-132-211000-
/O.EXT.KSEW.GL.W.0044.000000T0000Z-110421T1000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
909 PM PDT WED APR 20 2011

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT THURSDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM PDT THURSDAY. 

* AFFECTED AREAS...CENTRAL AND EASTERN STRAIT OF JUAN DE FUCA.

* WIND...WEST WIND 25 TO 35 KNOTS...EASING AFTER MIDNIGHT 
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-211215-
/O.CON.KSEW.SC.Y.0690.000000T0000Z-110421T1300Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
909 PM PDT WED APR 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY.

* AFFECTED AREAS...COASTAL AND NEAR SHORE WATERS.

* WIND AND SEAS...NORTHWEST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-211000-
/O.CON.KSEW.SC.Y.0690.000000T0000Z-110421T1000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
909 PM PDT WED APR 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* AFFECTED AREAS...WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA.

* WIND AND SEAS...WEST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-211000-
/O.CON.KSEW.SC.Y.0690.000000T0000Z-110421T1000Z/
ADMIRALTY INLET-
909 PM PDT WED APR 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* AFFECTED AREAS...ADMIRALTY INLET.

* WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
775 
WHUS76 KSEW 211002
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
302 AM PDT THU APR 21 2011

PZZ131-132-211815-
/O.CAN.KSEW.GL.W.0044.000000T0000Z-110421T1000Z/
/O.EXB.KSEW.SC.Y.0690.000000T0000Z-110422T0600Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
302 AM PDT THU APR 21 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

* AFFECTED AREAS...CENTRAL AND EASTERN STRAIT OF JUAN DE FUCA.

* WIND AND SEAS...WEST WIND 15 TO 25 KNOTS...EASING AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-211815-
/O.EXT.KSEW.SC.Y.0690.000000T0000Z-110422T0600Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
302 AM PDT THU APR 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* AFFECTED AREAS...COASTAL AND NEAR SHORE WATERS.

* WIND AND SEAS...NORTHWEST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-211815-
/O.EXT.KSEW.SC.Y.0690.000000T0000Z-110422T0600Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
302 AM PDT THU APR 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* AFFECTED AREAS...WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA.

* WIND AND SEAS...WEST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-211815-
/O.EXT.KSEW.SC.Y.0690.000000T0000Z-110422T0600Z/
ADMIRALTY INLET-
302 AM PDT THU APR 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* AFFECTED AREAS...ADMIRALTY INLET.

* WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Apr 20, 3:03 PM PDT, 3 hours 19 minutes earlier.

Area forecast discussion, Apr 20, 3:03 PM PDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
900 AM PDT WED APR 20 2011

.SYNOPSIS...AN UPPER TROUGH WILL BRING SCATTERED SHOWERS TO WESTERN
WASHINGTON LATER TONIGHT AND THURSDAY. A SMALL UPPER RIDGE WILL
CROSS THE REGION FRIDAY THROUGH MOST OF SATURDAY FOR MOSTLY SUNNY
AND WARMER WEATHER. A FRONT WILL BRING SOME RAIN THIS
WEEKEND...MAINLY SATURDAY NIGHT AND SUNDAY. COOL SHOWERY WEATHER
WILL PERSIST EARLY NEXT WEEK.

&&

.SHORT TERM...THIN HIGH CLOUDS OVER WA WILL MOVE EAST THIS EVENING
AS A SHORT WAVE TO THE S PUSHES INLAND THROUGH OREGON. AN UPPER
TROUGH OVER VANCOUVER ISLAND WILL DIVE SE INTO WRN WA TONIGHT INTO
THURSDAY MORNING...THEN SHIFT E DURING THE AFTERNOON. LATEST MODELS
TRACK THE CENTER OF THE 500MB LOW RIGHT ACROSS CENTRAL WA WITH THE
COLDEST AIR ALOFT OVER THE AREA LATE TONIGHT THROUGH THURSDAY
MORNING. THE NAM-12 CONTINUES TO BE THE COLDEST OF THE MODELS AND
ALSO THE WETTEST DUE TO A STRONG CONVERGENCE ZONE SIGNATURE. OTHER
MODELS INCLUDING THE MM5 HINT AT A CONVERGENCE ZONE BUT ARE NOT
QUITE AS COLD AS THE NAM. H850 TEMPS NEAR -6 OR -7C AND THICKNESS
VALUES DOWN NEAR 1300M OR SLIGHTLY BELOW COULD RESULT IN SOME SHOWER
ACTIVITY LATER TONIGHT/EARLY THURSDAY MORNING BECOMING MIXED WITH
WET SNOW TO NEAR SEA LEVEL. IF THE NAM IS CORRECT AND A WELL
FOCUSED CONVERGENCE ZONE FORMS...PRECIP COULD FALL AS JUST SOME WET
SNOW FOR A FEW HOURS MAINLY FROM N SEATTLE TO AROUND EVERETT AND EWD
TO THE PUGET SOUND LOWLANDS AND FOOTHILLS. WOULD NOT BE SURPRISED IF
SOME SPOTS AWAY FROM THE WATER SAW A LITTLE ACCUMULATION OF SNOW ON
GRASSY/COLDER SURFACES. BUT AGAIN...OTHER MODELS ARE NOT AS
ENTHUSIASTIC WITH THE STRENGTH/PERSISTENCE OF THE CONVERGENCE ZONE.
GIVEN THE UNCERTAINTY...WILL LEAVE THE FORECAST WORDED AS A MIX
THURSDAY MORNING BUT INDICATE NO ACCUMULATION. THIS IS ONE OF THOSE
SITUATIONS WHERE WE WILL HAVE TO WATCH THE RADAR CAREFULLY DURING
THIS PERIOD AND SEE WHAT EVOLVES.

SHOWERS WILL START TO DECREASE THURSDAY AFTERNOON AS THE UPPER
TROUGH AXIS WILL HAVE SHIFTED INTO ERN WA. RESIDUAL SHOWERS OVER THE
MOUNTAINS WILL END THURSDAY NIGHT AS A RIDGE OF HIGH PRES BUILDS
OVER WA FRIDAY THROUGH SATURDAY. THE RIDGE WILL BRING A PERIOD OF
DRY WEATHER AND WARMER TEMPERATURES. TEMPS WILL WARM A FEW DEGREES
ON FRIDAY BUT WILL BE HELD BACK SOMEWHAT BY RESIDUAL COOL AIR IN
PLACE AND NLY SURFACE GRADIENTS. PORTIONS OF THE SW INTERIOR MAY
REACH 60 BUT THE GREATER PUGET SOUND REGION WILL STRUGGLE TO REACH
OUT OF THE UPPER 50S. SATURDAY TEMPS COULD SURPRISE TO THE UPSIDE
GIVEN THE TREND OF THE GFS COMING IN SLOWER WITH THE NEXT FRONT MORE
IN LINE WITH THE NAM/ECMWF. THE NEGATIVE TILT TO THE TROUGH WOULD
SUPPORT THE SLOWER SOLUTION. THE NAM WEAKENS THE NLY GRADIENTS
DURING THE AFTERNOON/EARLY EVENING HOURS WHICH GIVE THE SEATTLE AND
GREATER PUGET SOUND REGION A PRETTY GOOD CHANCE OF EXCEEDING
60...WITH A FEW SPOTS POSSIBLY APPROACHING 65. THIS WOULD ONLY BE A
FEW DEGREES ABOVE AVERAGE BUT WILL BREAK THE PROLONGED SPELL OF
BELOW AVERAGE TEMPERATURES.

MODELS DIFFER ON THE STRENGTH AND TIMING OF PRECIP WITH THE INCOMING
FRONT SATURDAY NIGHT. SHOWERS COULD MOVE IN DURING THE EVENING
ACCORDING THE GFS...OR MAYBE NOT UNTIL VERY LATE SATURDAY NIGHT OR
EVEN PERHAPS SUNDAY MORNING. WILL CONTINUE THE IDEA OF RAIN
SPREADING INLAND OVERNIGHT FOR NOW.

.LONG TERM...BOTH THE GFS/ECMWF USHER IN A SERIES OF COOL AND WET
SYSTEMS SUNDAY CONTINUING THROUGH MOST OF NEXT WEEK. THIS PATTERN
COULD BRING SOME LATE SEASON SNOW ACCUMULATION TO THE MOUNTAINS AND
COLD RAIN SHOWERS ACROSS THE LOWLANDS WITH BELOW AVERAGE
TEMPERATURES. THERE IS SOME INDICATION IN SOME OF THE EXTENDED
MODELS THAT A RIDGE MIGHT TRY TO BUILD TOWARD THE END OF THE
FORECAST PERIOD. WILL INDICATE LIKELY POPS EARLY IN THE WEEK AND
CHANCE POPS MID WEEK WITH THE PROSPECTS OF ANOTHER RIDGE TRYING FORM
OFFSHORE. MERCER

&&

.AVIATION...CLOUDS WILL FILL IN AND CIGS ARND 040 WILL DEVELOP THIS
EVENING AS STRONGER ONSHORE FLOW AND AREAS OF SHOWERS DEVELOP. THE
MTNS WILL BECOME OBSCURED THIS EVENING AS THE SHOWER AND LOWER
CLOUDS DEVELOP. THE SNOW LEVEL WILL FALL BLO 1000 FT OVERNIGHT AND
THE AIR MASS WILL BECOME UNSTABLE THU MORNING. THE PSCZ IS LIKELY TO
SET UP OVERNIGHT AND PERSIST INTO THU MORNING. KPAE AND KSEA HAVE A
GOOD CHANCE TO SEE WET SNOW MIX IN WITH THE SHOWERS AT TIMES BY
DAYBREAK. 19

KSEA...CIGS DEVELOPING AND LOWERING WITH SHOWERS INCREASING TONIGHT
AS THE ONSHORE FLOW INCREASES. CONVERGENCE WILL BE RIGHT AROUND
SEATTLE TONIGHT AND THURSDAY MORNING...SO THE WIND DIRECTION WILL BE
QUITE VARIABLE.

&&

.MARINE...NO UPDATES TO THE FCST...STILL LOOKING FOR SMALL CRAFT
ADVISORY WINDS IN THE STRONGER NW FLOW THRU TONIGHT. THERE WILL BE A
GOOD CHANCE FOR THE PSCZ WIND PATTERN TO SET UP OVER PUGET
SOUND...AND THERE IS A CHANCE OF A CONVERGENCE PATTERN IN THE NORTH
AS WELL WITH THE WIND THRU THE STRAIT OF JUAN DE FUCA MEETING THE NW
FLOW DOWN THE STRAIT OF GEORGE OVER THE SAN JUANS BY THU...BUT THAT
CONVERGENCE ZONE IS LESS CERTAIN. 19

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE COASTAL WATERS...
STRAIT OF JUAN DE FUCA...AND ADMIRALTY INLET.

FOR AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION...PLEASE SEE
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 3:03 PM PDTGale WarningSEW11 hr

Nearby

Gale Warnings in Washington, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.